# SDR SWAA2014071730059

- Difficulty date: June 25, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 56,021 hours, 44,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409306
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW HORIZONTAL PRESS DECK CRACKED AT BS 673 LBL 42.  REPAIRED DECK IAW ER & EA.
